I think it is affecting my vision, so I am wondering when I should see improvement in my vision after I stop taking it.
30 Sep 2010
I don't know when you stopped taking atropine/diphenoxylate... but your vision should improve after you stop taking it.
- Atropine Information for Consumers
- Atropine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atropine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 16 Dec 2009
Atropine/Diphenoxylate - What is the shelf life of diphenoxylate/attropine? What will happen if the?
... shelf life is exceeded? I had several doses left from a previous bout with diarreah in 2007 years ago, and just experienced another bout, and had ...
1 answer • 18 Nov 2010
why would someone take this pill other than diarrhea issues
1 answer • 8 Jan 2012
1 answer • 11 Jan 2013
... rash on my arms and terrible headaches.I need to stop this drug but has anyone else got a rash on their arms
1 answer • 30 May 2013